# SDR AALA20100325TUL01

- Difficulty date: March 25, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- Aircraft time: 56,691 hours, 29,155 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED STATION 1380.  INSTALLED DOUBLER PER AARD 53-10-00-20/EA MD-80-53-009727.
